# SDR AALA202406146458

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 36,243 hours, 7,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 8C FLOOR EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. MAINTENANCE RE-CONNECTED EMERGENCY PATH LIGHT SEAT MOUNTED WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
